# SDR CA070123006

- Difficulty date: January 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 33,108 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 574205A
- Part serial: 346
- Condition: Malfunctioned
- Location: Mlg
- Part time: 36,649 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHEN LANDING GEAR SELECTED DOWN, NO GEAR MOVEMENT. CIRCUIT BREAKERS, HYDRAULIC PX AND QUANTITY AND DOORS ALL NORMAL. AFTER APPROXIMATELY 10 MINUETS, LANDING GEAR DEPLOYED NORMALLY TO EXTENDED POSITION. AIRCRAFT FERRIED GEAR DOWN TO MAINTENANCE BASE. LANDING GEAR SELECTOR VALVE REPLACED, GEAR SWINGS CARRIED OUT. SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.  (TC NR 20070123006)
